# SDR AU981196

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Propeller: Snsnch 72CK
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 77388003
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR INBOARD ATTACHMENT FITTING SEVERELY CORRODED ALLOWING THE LEFT MLG INBOARD ATTACHMENT BOLT TO PULL OUT OF THE WING.  RIGHT MLG FITTING CORRODED TO A LESSER DEGREE.   PART TC:  8,079.
